AMS eContent Search Results
Matches for: msc=(34K15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] M. Kon, Y. G. Sficas and I. P. Stavroulakis. Oscillation criteria for delay equations. Proc. Amer. Math. Soc. 128 (2000) 2989-2997. MR 1694869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yuming Chen, Ying Sue Huang and Jianhong Wu. Desynchronization of large scale delayed neural networks. Proc. Amer. Math. Soc. 128 (2000) 2365-2371. MR 1709744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernhard Lani-Wayda. Erratic solutions of simple delay equations. Trans. Amer. Math. Soc. 351 (1999) 901-945. MR 1615995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Li Yongkun. Periodic solutions of a periodic delay predator-prey system. Proc. Amer. Math. Soc. 127 (1999) 1331-1335. MR 1646198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jianhong Wu. Symmetric functional differential equations and neural networks with memory. Trans. Amer. Math. Soc. 350 (1998) 4799-4838. MR 1451617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George Seifert. On a van der Pol type equation with delay in damping. Quart. Appl. Math. 56 (1998) 473-477. MR MR1637044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jianhong Wu and Xiao-Qiang Zhao. Permanence and convergence in multi-species competition systems with delay. Proc. Amer. Math. Soc. 126 (1998) 1709-1714. MR 1458271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yong Li, Qinde Zhou and Xianrui Lu. Periodic solutions and equilibrium states for functional-differential inclusions with nonconvex right-hand side. Quart. Appl. Math. 55 (1997) 57-68. MR MR1433752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Bingtuan Li. Oscillation of first order delay differential equations. Proc. Amer. Math. Soc. 124 (1996) 3729-3737. MR 1363175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. R. Grace, I. Győri and B. S. Lalli. Necessary and sufficient conditions for the oscillations of a multiplicative delay logistic equation. Quart. Appl. Math. 53 (1995) 69-79. MR MR1315448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Á. Elbert and I. P. Stavroulakis. Oscillation and nonoscillation criteria for delay differential equations . Proc. Amer. Math. Soc. 123 (1995) 1503-1510. MR 1242082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Qingkai Kong. Oscillation results on linear systems of difference equations . Proc. Amer. Math. Soc. 123 (1995) 3057-3065. MR 1291780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shou Chuan Hu and Nikolaos S. Papageorgiou. Delay differential inclusions with constraints . Proc. Amer. Math. Soc. 123 (1995) 2141-2150. MR 1257111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George Seifert. Almost periodicity in semiflows . Proc. Amer. Math. Soc. 123 (1995) 2895-2899. MR 1301527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans-Otto Walther. The $2$-dimensional attractor of $x'(t)=-\mu x(t)+f(x(t-1))$. Memoirs of the AMS 113 (1995) MR 1230775.
Book volume table of contents   

[16] Olof J. Staffans. Periodic $L\sp 2$-solutions of an integrodifferential equation in a Hilbert space . Proc. Amer. Math. Soc. 117 (1993) 745-751. MR 1111439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. H. Nasr. Asymptotic behaviour and oscillation of classes of integrodifferential equations . Proc. Amer. Math. Soc. 116 (1992) 143-148. MR 1094505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bo Zhang. On the retarded Li\'enard equation . Proc. Amer. Math. Soc. 115 (1992) 779-785. MR 1094508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. Ladas, C. Qian and J. Yan. A comparison result for the oscillation of delay differential equations . Proc. Amer. Math. Soc. 114 (1992) 939-947. MR 1052575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zuo Sheng Hu. Boundedness of solutions to functional integro-differential equations . Proc. Amer. Math. Soc. 114 (1992) 519-526. MR 1070520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. A. Kuruklis and G. Ladas. Oscillations and global attractivity in a discrete delay logistic model. Quart. Appl. Math. 50 (1992) 227-233. MR MR1162273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jian Hong Wu. Asymptotic periodicity of solutions to a class of neutral functional-differential equations . Proc. Amer. Math. Soc. 113 (1991) 355-363. MR 1079900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. Ladas, Ch. G. Philos and Y. G. Sficas. Oscillations in neutral equations with periodic coefficients . Proc. Amer. Math. Soc. 113 (1991) 123-134. MR 1045596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shao Zhu Chen, Qing Guang Huang and L. H. Erbe. Bounded and zero-convergent solutions of a class of Stieltjes integro-differential equations . Proc. Amer. Math. Soc. 113 (1991) 999-1008. MR 1070513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ch. G. Philos. On the oscillation of differential equations with periodic coefficients . Proc. Amer. Math. Soc. 111 (1991) 433-440. MR 1037219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. Gopalsamy and G. Ladas. On the oscillation and asymptotic behavior of $\dot N(t)=N(t)[a+bN(t-\tau )-cN^2(t-\tau )]$. Quart. Appl. Math. 48 (1990) 433-440. MR MR1074958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Yuan Ji Cheng. Oscillation in nonautonomous scalar differential equations with deviating arguments . Proc. Amer. Math. Soc. 110 (1990) 711-719. MR 1023349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Qing Guang Huang and Shao Zhu Chen. Oscillation of neutral differential equations with periodic coefficients . Proc. Amer. Math. Soc. 110 (1990) 997-1001. MR 1075188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] I. Győri, G. Ladas and L. Pakula. On oscillations of unbounded solutions . Proc. Amer. Math. Soc. 106 (1989) 785-792. MR 969316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shui-Nee Chow and Bo Deng. Bifurcation of a unique stable periodic orbit from a homoclinic orbit in infinite-dimensional systems . Trans. Amer. Math. Soc. 312 (1989) 539-587. MR 988882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3